Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Acne prone skin, skin flare ups, red, dry, pimples, sensitive, taken retinoids, steroids

hello sir,i have acne prone skin i was taking treatment for last 1 yr i was on steroids, bp ,retinols altough my skin was cleared but i stoped it as it is not good for long run,right now my skin is flaring up,red,dry,little pimples ,sensitive to whatever i use i dont want to be on high chemicals ,peels again please suggest me some regimen which i can follow without using any antibiotics and creams ,thank you
Asked On : Thu, 10 May 2012
Answers:  2 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

thanks for using just answer.
i will be glad to be of assistance.

hope you have not been picking up on any of the lesions as that will lead to deep scars and pigmentation.

you need to follow a routine of cleansing, sunscreen , creams daily.

cleanse your face with cetaphil cleansing lotion for acne prone skin thrice daily.

sunscreen needs to be used daily , neutrogena would be a good choice.

this regimen will be good to prevent acne, however to treat acne you need to atleast apply one anti acne cream.

i suggest you use nadifloxacin cream twice a day on the acne. that should be helpful. using steroids for acne is not recommended, it can lead to a flare in acne.

please let me know your queries.


Answered: Fri, 11 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear Bhartijin..,
Thanks for choosing HCM..,
I gone through Ur query..,
Don't use steriods on long run...,
So U better maintain Ur acne b..,
1) Morning times use.....Sunscreen lotion....ANSOLAR....gel..(gsk).,
it is S3 good result..,
2) Frequent washes with Oil free acne wash....NEUTROGENA..,
3) Tab..Isotretinoin 20 mg daily for 2 months..,
4) Take fresh fruits and vegetables..,
Hence don't use too much chemicals on ur face..don't pinch or squeeze ..,
the lesions..thanQ
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor